AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Banach Spaces
Edited by: Bor-Luh Lin and William B. Johnson
SEARCH THIS BOOK:

Contemporary Mathematics
1993; 201 pp; softcover
Volume: 144
ISBN-10: 0-8218-5157-8
ISBN-13: 978-0-8218-5157-9
List Price: US$50
Member Price: US$40
Order Code: CONM/144
[Add Item]

This volume contains the proceedings of the International Workshop on Banach Space Theory, held at the Universidad de Los Andes in Merida, Venezuela in January 1992. These refereed papers contain the newest results in Banach space theory, real or complex function spaces, and nonlinear functional analysis. There are several excellent survey papers, including ones on homogeneous Banach spaces and applications of probability inequalities, in addition to an important research paper on the distortion problem. This volume is notable for the breadth of the mathematics presented.

Readership

Linear and nonlinear functional analysts, in particular, specialists in Banach space theories.

Table of Contents

  • R. Alencar -- An application of Singer's theorem to homogeneous polynomials
  • D. E. Alspach -- A \({\scr l}_1\)-predual which is not isometric to a quotient of \(C(\alpha )\)
  • R. M. Aron, Y. S. Choi, a. L. Louren, and O. W. Paques -- Boundaries for algebras of analytic functions on infinite dimensional Banach spaces
  • O. Blasco -- Multipliers on weighted Besov spaces of analytic functions
  • P. G. Casazza -- Some questions arising from the homogeneous Banach space problem
  • S. J. Dilworth -- Some probabilistic inequalities with applications to functional analysis
  • S. J. Dilworth and M. Girardi -- Bochner vs. Pettis norm: examples and results
  • P. N. Dowling, Z. Hu, and M. A. Smith -- Extremal structure of the unit ball of \(C(K,X)\)
  • J. M. Dye, T. Kuczumow, P.-K. Lin, and S. Reich -- Random products of nonexpansive mappings in spaces with the Opial property
  • J. Farmer and W. B. Johnson -- Polynomial Schur and polynomial Dunford-Pettis properties
  • A. d. Amo and F. L. Hernández -- On embeddings of function spaces into \(L^p+L^q\)
  • B. V. Godun, B.-L. Lin, and S. L. Troyanski -- On Auerbach bases
  • B. V. Godun and S. L. Troyanski -- Renorming Banach spaces with fundamental biorthogonal system
  • Y. Gordon -- Quantitative estimates on random subspaces which miss arbitrary measurable sets on the sphere
  • Z. Hu and B.-L. Lin -- Three-space problem for the asymptotic-norming property of Banach spaces
  • K. Jarosz -- Isometries of Block spaces
  • W. A. Kirk -- Property \((\beta )\) and Edelstein's algorithms for constructing nearest and farthest points
  • H. Knaust -- \(p\)-Hilbertian subsequences in \({\scr l}_1(X)\)
  • D. N. Kutzarova, B.-L. Lin, and W. Zhang -- Some geometrical properties of Banach spaces related to nearly uniform convexity
  • V. D. Milman and N. Tomczak-Jaegermann -- Asymptotic \(l_p\) spaces and bounded distortions
  • E. Odell -- On Schreier unconditional sequences
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia